# SDR DALA2024011600594

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0151696) UPON REMOVING R3 COPILOT WINDOW DISCOVERED MULTIPLE EXTERNAL AREAS OF PITTING CORROSION ON FWD UPPER CORNER OF CUTOUT. REMOVED AND REPLACED #1,#2,#3 RIGHT HAND COCKPIT WINDOW FRAME IAW ERA # 611870-14.
